# SDR DHL2001806523

- Difficulty date: March 9, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD. CARGO COMPARTMENT - FLOOR SUPPORT ANGLE CRACKED 1 INCH AT STA 380 L-31R.   REMOVED CRACKED ANGLE AT STA 380 L-31R IAW SRM 51-1-8 PAGE 21.  FABRICATED ANGLE IAW SRM 53-2-0 FIG 1B.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8, PAGE 12, 13.  INSTALLED ANGLE IAW SRM 51-1-20D PAGE 9. STATUS-CLOSED.
